MATHEMATICA BOHEMICA, Vol. 139, No. 4, pp. 667-675, 2014

On asymptotics of discrete Mittag-Leffler function

Luděk Nechvátal

Luděk Nechvátal, Faculty of Mechanical Engineering, Brno University of Technology, Technická 2, 616 69 Brno, Czech Republic, e-mail: nechvatal@fme.vutbr.cz

Abstract: The (modified) two-parametric Mittag-Leffler function plays an essential role in solving the so-called fractional differential equations. Its asymptotics is known (at least for a subset of its domain and special choices of the parameters). The aim of the paper is to introduce a discrete analogue of this function as a solution of a certain two-term linear fractional difference equation (involving both the Riemann-Liouville as well as the Caputo fractional $h$-difference operators) and describe its asymptotics. Here, we shall employ our recent results on stability and asymptotics of solutions to the mentioned equation.

Keywords: discrete Mittag-Leffler function; fractional difference equation; asymptotics; backward $h$-Laplace transform

Classification (MSC 2010): 33E12, 34A08, 39A12


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]